# SDR FDEA2020072361533

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 6,900 hours, 2,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LOWER NUT PLATE STRIP IS CORRODED BS 1681.8 LBL 4 REMOVED AND REPLACED FLOOR BEAM LWR NUTPLATE STRIP AT BS 1681.8 LBL 4 IAW  FEDEX   B757 SRM 51-40-02 AND DWG 146N5693 REV C
